# SDR AALA201709119009

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 56,730 hours, 21,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR CABIN PRESSURE LIGHT ASSY BROKEN. REMOVED AND REPLACED R3 DOOR CABIN PRESSURE LIGHT.
